Are Blisters A Symptom Of AIDS
Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others
Posted by Anonymous, 1 ReplyAre Blisters and Canker sores a symptom of HIV with in the 4 week of exposure or can they occur through out ? Im getting a small canker sore again i had one 3 days ago and they are my first two canker sores in years lol so im jw if they are a... Read more »
Posted by beatofmyheart, 4 RepliesDiagnosed with HIV back in early 2011.
Since early August this year I've been having off and on appearances of weird single pimple like bumps on my inner groin area. They were exclusively on the right side at first, and then as of the past 2 weeks... Read more »
Posted by Anonymousfirst off, this forum is really informative and a great place. i've posted several questions and having a hard time getting through to my six months test. i tested at 4 weeks and at 8 weeks and both were negative(elisa test). at 3 weeks i had some... Read more »
Posted by Brickwall, 2 RepliesIs there anyone that went directly from infection to aids defining symptoms?
I had a severe primary infection 3 weeks after risk, then it has stayed/got worse now 20 weeks..
Please help! Read more »
Posted by Anonymous, 1 Replyi am a 17 year old male and am very worryied and scared i havent went and got my self tested for aids because i am scared. I also cant think who i could have cuahgt this from if infact i do have it because i have had protected sex, i do know... Read more »
Ask the Experts
University of Minnesota, School of MedicineSkin problems are common in the general population and more common in HIV+ patients. Most of the skin problems seen in HIV patients are not due to opportunitistic infections or caused by HIV medications but there are many possibilities that often... Read more »
Nevada State Health Division AIDS ProgramHi. Thank you for your question. Your risk of infection for HIV was low,even under the circumstances mentioned in your question. This is because itwas unlikely that you were exposed to his blood or semen. However, you wereat possible risk for... Read more »
University of Minnesota, School of MedicineOne of your meds may be causing you to be sensitive to ultraviolet light. That can occur rarely with Triomune-side effects from ayurveda depend on what ingredients are used (there have been cases of heavy metal poisoning/toxicity in some cases).... Read more »
Guides for People With HIV